Waves in an annular entrance channel

Robert A. Dalrymple*, James T. Kirby

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

Waves propagating in a curved channel are examined analytically and with a variety of parabolic and spectral models. The results show that the wide angle parabolic method is reasonably robust, but not exact, while a spectral method based on trigonometric functions is superior to a Chebyshev polynomial method. Angular spectrum models are discussed and shown to be equivalent to an eigenfunction expansion in the cross-channel direction.

Original languageEnglish (US)
Pages (from-to)128-141
Number of pages14
JournalProceedings of the Coastal Engineering Conference
Volume1
StatePublished - Jan 1 1995

ASJC Scopus subject areas

  • Ocean Engineering

Fingerprint

Dive into the research topics of 'Waves in an annular entrance channel'. Together they form a unique fingerprint.

Cite this